Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Excessive gas, diarrhoea, abdominal pain. What could be the reason?

Hello, I have been experiencing excessive gas, mild to moderate diarrhea , and some abdominal pain for the last 2 months. It started mildly after eating some questioable meatballs at a relatives house. But at the same time, I increased my weighted sit ups to 6 hundred/day. Nothing else has changed in my diet or my lifestyle.
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear,

The symptoms as mentioned in your post is attributed to accumulation of gas secondary to increased acid production in the stomach.

Symptomatic relief can be obtained with intake of Pantoprazole preparation (to be taken twice a day before meals) & antacid gel (to be taken after meals).
They prevent formation of excess acid in the stomach & provide symptomatic relief.

And it is also needed that you take certain precautions regarding your diet & lifestyle, such as:
1. Take soft, plain, non-spicy foods
2. Drink lots of water to maintain adequate hydration
3. Avoid fast foods & gas producing food products like cabbage, etc.
4. Avoid smoking & alcohol.
5. Keep away stress, think positive.

If symptoms still persist, kindly consult a Gastroenterologist for proper clinical examination.
An Ultrasound scan of Abdomen will be helpful.

There is no need to worry, you will be fine.
Wishing a good health.
Take care.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor